# SDR SWAA2024043080500

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 69,183 hours, 41,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE GIRT BAR IS MISSING PLASTIC SPACER<[01] INSTALLED NEW GIRT BAR RELEASE STOP AND CLIP ASSY. ON FWD SERVICE DOOR GIRT BAR IAW AMM 25-66-01-000-804 STEP 8.C(2).
